I took just four injections and had to stop due to the side effects . It seems I suffered with every illness going, sinus headaches, upset stomach which spread to my back, felling very tired an aches and pains in my legs. It is now seven weeks since I took the last injection and I am still suffering. Can anyone tell me how much longer I will be suffering. Thanks
Bob, I am sorry you're having so many problems. But I really can't help you with this it seems that everyone is different on how it works and more so on the pain. I think the best thing is to call the doctors Office as soon as they open after the Holiday and make sure. Best of luck Chuck1957
- Praluent Information for Consumers
- Praluent Information for Healthcare Professionals (includes dosage details)
- Side Effects of Praluent (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2013 • 2 answers
Posted 19 Jul 2014 • 2 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers
Posted 13 May 2016 • 1 answer
Praluent - When will side effects get better. 1 injection and 2 weeks later still feeling horrible.?
Posted 20 Jul 2017 • 1 answer